# SDR UPS99229684

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY.  OPS CHECK GOOD PER MM 33-50-01, P/N ON AND OFF 10-0067-9 S/N OFF 28158 S/N ON 28163.
